# SDR USAASB02231

- Difficulty date: December 24, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK PER MM 33-51-51.  OPERATIONAL CHECK GOOD.  (M)
